# SDR FDEA201209073273

- Difficulty date: September 7, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 67,052 hours, 23,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unknown
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT CLOSE.  L1 DOOR EXTERIOR HANDLE IS BROKEN, THE FLIPPER HANDLES WILL SPIN 360 DEGREES WITHOUT RESISTANCE.  COMPLETED DOOR HANDLE MECHANISM ASSY AND PERFORMED OPS CHECKED IAW AMM 52-11-13-4, DOOR OPS CHECKED NORMAL.
